# SDR SWIA201438494

- Difficulty date: May 8, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,771 hours, 57,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Frames 43-45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L IS DAMAGED BETWEEN FRAMES 43 - 45.  REPAIRED STRINGER IAW SRM.
